# SDR FDEA201811093151

- Difficulty date: November 9, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104521
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 635 X = - 27.5 FOUND CRACKED.  MAIN DECK FLOOR , CRACKED SEAT TRACK AT STATION 635 , X = - 27.5 REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 625 TO STATION 665 X = - 27.5 AS PER   SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
